Thread Like Summary
DonVila, Laney
Total Likes: 2
Original Post (Thread Starter)
#200772 04/10/2021 3:16 PM
by DonVila
DonVila
I am two weeks into treatment: 1 Cisplatin, 10 radiation sessions. I've been very lucky so far. Good sense of taste, good appetite, sleeping pretty well. Yesterday seemed different in that my mouth seemed a bit sorer, and today I think I can feel sores beginning to form. I'm wondering if some of you have advice about ways to lessen the impact or spread of these.

Thanks in advance.

(4A invasive squamous cell carcinoma)
Liked Replies
#200773 Apr 11th a 07:49 AM
by Paan
Paan
Hello Donvilla,most of problems with radiation side effects start after 10 days to 2 weeks,ask your Dr to give you magic mouthwash that will help you with pain and do warm water rinses with salt and soda you can find the appropriate mixing amount on this site do those like 10 times a day the more the better hope this helps
I started getting bad burns coconut oil helped me.
2 members like this
Top Posters
ChristineB 10,507
davidcpa 8,311
Cheryld 5,260
EzJim 5,260
Brian Hill 4,864
Newest Members
witchy13, cancerdelangue, Wolfshaman13, DeniseW, Maurizio
13,013 Registered Users
Forum Statistics
Forums23
Topics18,104
Posts196,572
Members13,013
Most Online458
Jan 16th, 2020
OCF Awards

Great Nonprofit OCF 2021 Charity Navigator OCF Guidestar Charity OCF

Powered by UBB.threads™ PHP Forum Software 7.7.5